Zobrazeno 1 - 10
of 227
pro vyhledávání: '"Ryce, C"'
Publikováno v:
In International Journal for Parasitology 1999 29(10):1589-1596
Publikováno v:
Europe PubMed Central
The gene coding for a tubulin has been isolated by the polymerase chain reaction and sequenced from 2 isolates of Neospora caninum (Nc-Liverpool and Nc-SweB1). The data show that the gene, as in Toxoplasma gondii, is single copy and contains 3 exons
The gene coding for α tubulin has been isolated by the polymerase chain reaction and sequenced from 2 isolates of Neospora caninum (Nc-Liverpool and Nc-SweB1). The data show that the gene, as in Toxoplasma gondii, is single copy and contains 3 exons
Externí odkaz:
https://explore.openaire.eu/search/publication?articleId=od_______363::beb6580bce6129e09d630241f33f8a12
https://hdl.handle.net/10453/5890
https://hdl.handle.net/10453/5890
In order to isolate genes coding for antigens of Neospora caninum which are recognised by the host immune system during a chronic murine infection, a cDNA library was immunoscreened with pooled sera from mice which survived three independent infectio
Externí odkaz:
https://explore.openaire.eu/search/publication?articleId=od_______363::c380cd5320882f0fec6ce2d47759312f
https://hdl.handle.net/10453/3920
https://hdl.handle.net/10453/3920
Autor:
Trent, R J, Sheffield, L J, Deng, Z M, Kim, W S, Nassif, N T, Ryce, C, Woods, C G, Michaelis, R C, Tarleton, J, Smith, A
Publikováno v:
Journal of Medical Genetics; Sep1997, Vol. 34 Issue 9, p714-718, 5p, 1 Black and White Photograph, 3 Diagrams, 2 Charts
Publikováno v:
Parasitology; 04/01/2000, Vol. 120 Issue 4, p383-390, 8p
Akademický článek
Tento výsledek nelze pro nepřihlášené uživatele zobrazit.
K zobrazení výsledku je třeba se přihlásit.
K zobrazení výsledku je třeba se přihlásit.
Akademický článek
Tento výsledek nelze pro nepřihlášené uživatele zobrazit.
K zobrazení výsledku je třeba se přihlásit.
K zobrazení výsledku je třeba se přihlásit.
Autor:
JENKINS, M. C., ELLIS, J. T., LIDDELL, S., RYCE, C., MUNDAY, B. L., MORRISON, D. A., DUBEY, J. P.
Publikováno v:
Parasitology; 08/01/1999, Vol. 119 Issue 2, p135-142, 8p
Publikováno v:
Parasitology; 04/01/1999, Vol. 118 Issue 4, p363-370, 8p